# SDR SWAA2022020458243

- Difficulty date: January 5, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 147A750114
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR AREA BS 907 RT RAIL HAS CORROSION AT NET ATTACH FITTING. REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW NDT P4 51-00-00 PROC.3,   PERFORMED EVALUATION WITH UT THICKNESS AT REWORKED AREA AND ADJACENT STRUCTURE. IAW NDT PART 4 51-00-00 PROCE 3.  MIN THICK 0.048'.  ORIGINAL MATERIAL THICKNESS 0.070'.   FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. FIG. 103; DETAIL G.; [06] ADDING TO STEP 1.  REMOVED  RT TRACK -NET ATTACH FITTING IAW SRM 51-40-02-0G-0.  REPLACEMENT OF RT TRACK-NET ATTACH FITTING WILL BE ACCOMPLISH ON TASK TTG8Q00A4AA4.
